MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX AR-200 CONSOLE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. ARTHREX AR-200 CONSOLE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number ARTHREX AR-200 CONSOLE
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a minimally invasive surgery, the burrs would not holding securely into the end of the hand piece.This makes it so the burr cannot spin in the hand piece and work at all.The mis console wasn¿t working properly either.The irrigation tubing wheels do not rotate or move when the device is activated therefore none of the irrigation expels outward.The surgeon had to revert to an open procedure and make the osteotomies with a saw and not have the minimal invasive outcome desired and consented by the patient.
 
Additional Manufacturer Narrative
Complaint not confirmed.Visual evaluation did not show any signs of damaged or abnormalities.During device functioning, a known good foot control unit, motor (ar-200m), and new irrigation tube set was assembled to the ar-200c console.When powering on, the device work as intended and all speeds were working.

Brand Name
ARTHREX AR-200 CONSOLE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12165210
Report Number1220246-2021-03392
Device Sequence Number17094117
Product Code HWE
UDI-Device Identifier00888867200685
UDI-Public00888867200685
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARTHREX AR-200 CONSOLE
Device Catalogue NumberAR-200C
Device Lot Number12497199
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;